MathSciNet Relay Station
MathSciNet bibliographic data
MR848896 58F35 (54H20 57R30 57S25)
Matsumoto, Shigenori Numerical invariants for semiconjugacy of homeomorphisms of the circle. Proc. Amer. Math. Soc. 98 (1986), no. 1, 163–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement